# SDR YENA2018080310299

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 60,026 hours, 21,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5170
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 53,325 hours, 18,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS DID NOT ILLUMINATE,  TROUBLESHOT TO THE LT EPSU.  R & R THE POWER SUPPLY IAW 33-51-00,  OPS AND TESTED GOOD.
